# SDR ANCF20221102031

- Difficulty date: October 30, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N695AV
- Make and model: Airbus A319-132
- Aircraft serial: 6099
- Aircraft time: 20,103 hours, 14,100 cycles
- Engine: Iae V2524A5
- Engine time: 20,103 hours, 14,100 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1814A000002
- Part serial: 345601870
- Condition: Faulted
- Part time: 20,103 hours, 14,100 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FL260 (APPROX) SMOKE WAS DETECTED IN THE PASSENGER CABIN NEAR ROW 9 AND TO WARDS THE BACK OF THE AIRCRAFT TCPS REPORTED IT SMELLED LIKE OVERHEAT OF A METALLIC SURFACE.  AFTER LANDING WHILE FIRE SERVICE.  AFTER LANDING WHILE FIRE SERVICE INSPECTED THE EXTERIOR CONDITION OF THE AIRCRAFT, AIR PACK 2 OVHT ALERT WAS PRESENTED AND PROCEDURE WERE PERFORMED.  IAW TSM 05-50-00-810-831-A TROUBLESHOOTIUNG  FOR CABIN ODOR  AND SMOKE WAS PERFORMED.AIR CYCLE MACHINE OF THE PACK 2 WAS FOUND DAMAGE (STUCK). AIR CYCLE MACHINE WAS REPLACED.  I.A.W TSM 21-61-00-810-802-A THOUBLESHOOTING OF PACK 2 OVERHEAT WAS PERFORMED.  - MACHINE-AIR CYCLE WAS FOUND STUCK, I.AW AMM 21-52-21-000-001-A  THE AIR CYCLE MACHINE WAS REMOVED.  IAW AMM 21-52-21-400-001-A AIR CYCLE MACHINE WAS REPLACED. ALL TEST OF THE ITEM D WERE PERFORMED. TESTS OK
